# SDR CA960619014

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO ADJUST FCU FOR HOT STARTS. ALSO NO NOTCH IN T.O.T. DURING START. FCU REPLACED AND RETURNED TO SERVICE. TIME THIS INSTALLATION, 89.2 HOURS. CYCLES THIS INSTALLATION, 130 HOURS.
